Publication
Title
On the zeros of and
Author
Abstract
Language
English
Source (journal)
Journal of computational and applied mathematics. - Antwerp
Publication
Antwerp : 2001
ISSN
0377-0427
Volume/pages
132:2(2001), p. 237-245
ISI
000169651500002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 17.04.2012
Last edited 11.07.2018
To cite this reference